Nonparametric estimation of the conditional survival function for bivariate failure times
Article first published online: 16 JUL 2013
Copyright © 2013 Statistical Society of Canada
Canadian Journal of Statistics
Volume 41, Issue 3, pages 439–452, September 2013
How to Cite
Lakhal-Chaieb, L., Abdous, B. and Duchesne, T. (2013), Nonparametric estimation of the conditional survival function for bivariate failure times. Can J Statistics, 41: 439–452. doi: 10.1002/cjs.11185
- Issue published online: 12 AUG 2013
- Article first published online: 16 JUL 2013
- Manuscript Accepted: 12 FEB 2013
- Manuscript Received: 25 MAY 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!